# SDR SWIA201230455

- Difficulty date: April 18, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 29,791 hours, 41,131 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN FIRST OFFICER'S DIRECT VISION WINDOW.  (FLT 5487)  LUBRICATED FIRST OFFICER'S DIRECT VISION WINDOW.
